# SDR 2021F00242

- Difficulty date: August 11, 2021
- Submitted: August 11, 2021
- Operation: General aviation
- Aircraft: N586QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0142
- Aircraft time: 3,111 hours, 2,071 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 69231541
- Condition: Corroded
- Location: Lt Wing
- Part time: 3,111 hours, 2,071 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR TO LH WING LOWER SKIN CORROSION. TEXTRON AVIATION ENGINEERING REPAIR LETTER DQ30944M1 DATED 8/4/2021, LEFT WING EXTENSION DAMAGE (CORROSION).
